Mean convergence of Hermite and Laguerre series. I, II. (English) Zbl 0191.07602


41Axx Approximations and expansions
Full Text: DOI


[1] Richard Askey and Stephen Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695 – 708. · Zbl 0125.31301
[2] A. Erdélyi, Asymptotic solutions of differential equations with transition points or singularities, J. Mathematical Phys. 1 (1960), 16 – 26. · Zbl 0125.04802
[3] A. Erdélyi, Asymptotic forms for Laguerre polynomials, J. Indian Math. Soc. (N.S.) 24 (1960), 235 – 250 (1961). · Zbl 0105.05401
[4] Harry Pollard, The mean convergence of orthogonal series. II, Trans. Amer. Math. Soc. 63 (1948), 355 – 367. · Zbl 0032.40601
[5] Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23. Revised ed, American Mathematical Society, Providence, R.I., 1959. · Zbl 0305.42011
[6] A. Zygmund, Trigonometric series: Vols. I, II, Second edition, reprinted with corrections and some additions, Cambridge University Press, London-New York, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.